# SDR DALA2023021401117

- Difficulty date: February 8, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 47,293 hours, 33,673 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY IN REFERENCE NRC 496: CORROSION ON LH TIE TRACK UPPER SURFACES FRON STA Y=900 TO Y=1028. SUMMARY OF NRC 00555: CORROSION LEVEL 2. TIE TRACK SECTION FROM Y=900 TO Y=1028 WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-01-0G. (LP #2620158)
